# SDR FDEA201806041389

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 63,111 hours, 23,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 81120401FS
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARM SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED.  REMOVED AND REPLACED L1 DOOR GIRT BAR FWD PROX SWITCH TARGET REF MM 52-11-25-5 OP`S CHECKS GOOD. SWITCH TARGET INSTALLED REF MM  20-11-00-2.
